# SDR FDEA202406300886

- Difficulty date: June 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 71,981 hours, 26,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A5381087620500
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF LH GANTRY 5 AT FR51.A CRACK WAS FOUND (LENGTH: 11MM).   REPAIRED THE CRACKED FUSELAGE MAINFRAME RH SIDE OF LH GANTRY 5 AT FR51.A PER   AIRBUS DWG: R53810583 ISSUE: D & EO: 6-5310-7-5021 G PT8. CATEGORY A REPAIR. MAJOR REPAIR IAW GMM 6-2-100.
